Vol 25 No 1 (2020)

Published: 2020-01-13

Articles

Weighted discrete universality of the Riemann zeta-function

Antanas Laurinčikas, Darius Šiaučiūnas, Gediminas Vadeikis
Abstract 904 | PDF Downloads 298 | DOI https://doi.org/10.3846/mma.2020.10436

Page 21-36

Investigation of spectrum curves for a Sturm-Liouville problem with two-point nonlocal boundary conditions

Kristina Bingelė, Agnė Bankauskienė, Artūras Štikonas
Abstract 1020 | PDF Downloads 329 | DOI https://doi.org/10.3846/mma.2020.10787

Page 53-70

Joint discrete approximation of a pair of analytic functions by periodic zeta-functions

Aidas Balčiūnas, Virginija Garbaliauskienė, Julija Karaliūnaitė, Renata Macaitienė, Jurgita Petuškinaitė, Audronė Rimkevičienė
Abstract 1021 | PDF Downloads 298 | DOI https://doi.org/10.3846/mma.2020.10450

Page 71-87

Page 88-109

Page 146-166